Agenda 2010

:: 2010 agenda ::

April 1st, 2010

11:45 – 1:00 pm       Welcome Lunch for Investors and Presenters – invite only (Regatta Bar)
1:15 – 2:30 pm          Session 1: University technology/startup presentations (15 minutes each)

Track 1: Life Sciences (Lowell Room)

  • ZetrOZ – Cornell University
  • WaveGuide – Harvard University
  • VascuVis – Boston University
  • Solaris Therapeutics, Inc. – Columbia University
  • Strano Single Walled Carbon Nanotube – Massachusetts Institute of Technology

Track 2: Energy and Technology (Conant Wadsworth Room)

  • HydroGen Technologies – Boston University
  • Hestia – Purdue University
  • CoSi – University of South Florida
  • Orthogonal – Cornell University
  • FloDesign Sonics – Western New England College

2:30 – 2:45pm           Session Feedback

2:45 – 3:00 pm          Networking Break

3:00 – 3:45 pm           Keynote speech with Yet-Ming Chiang, Kyocera Professor of Ceramics at MIT and Co-Founder of A123 Systems (Conant Wadsworth Room)

3:45 – 4:00 pm          Networking Break

4:00 – 5:15 pm          Session 2: University technology/startup presentations (15 minutes each)

Track 1: Life Sciences (Lowell Room)

  • The Eye-Gaze Detection System – Shizuoka University, Japan
  • Adjuvance Technologies, Inc. – Memorial Sloan-Kettering Cancer Center
  • TAXIS Pharmaceuticals, Inc. – Rutgers, The State University of New Jersey
  • Somah Organ Preservation Solution – Harvard University
  • Lantos Technologies, Inc. – Massachusetts Institute of Technology

Track 2: Energy and Technology (Conant Wadsworth Room)

  • BioFilm Sciences LLC – Harvard University
  • ReThink Energy – University of Waterloo
  • i-Matsh – Dartmouth College
  • The IMAGINATION System – Penn State University
  • Cence-Me – Dartmouth College

5:15 – 5:30 pm            Session Feedback

5:30 – 7:00 pm             Networking Cocktail Hour (Regatta Bar)